# SDR SWAA2025032406921

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 68,929 hours, 41,183 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LH HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31
